A Gauss type functional equationReport as inadecuate




A Gauss type functional equation - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 25 2001, Issue 9, Pages 565-569



Department of Mathematics, Technical University, Cluj RO-3400, Romania

Department of Mathematics, National Technical University, Athens 15780, Greece

Received 30 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Gauss- functional equation used in the study of thearithmetic-geometric mean is generalized by replacing thearithmetic mean and the geometric mean by two arbitrary means.





Author: Silvia Toader, Themistocles M. Rassias, and Gheorghe Toader

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents